[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.87.3. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Editor's Correspondence
January 28, 2008

Bleeding Associated With Warfarin Use: Improving Outcomes

Arch Intern Med. 2008;168(2):236-237. doi:10.1001/archinternmed.2007.46

Wysowski et al1 reviewed the prevalence of bleeding complications associated with the use of warfarin sodium for the implementation of a “black box” warning and Medication Guide. These are not appropriate solutions to decrease bleeding adverse events. While the addition of black box warnings to package inserts can be a useful tool for many medications, the information contained in the warning for warfarin is considered general knowledge. It will not affect current practice.

First Page Preview View Large
First page PDF preview
First page PDF preview
×